Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Do Antihistamines Affect Gains?

1234

Do Antihistamines Affect Gains?

I recently read that “mast cells,” which are present in connective tissue, release the chemicals histamine and heparin after injury, to stimulate local inflammation.

http://media.pearsoncmg.com/ph/esm/…ml/ch4_3_2.html

Antihistamines block the action of histamine, and may retard inflammation.

I’ve been very curious about the whole process of tissue damage and repair, and whether the process can be “tweaked” to optimize gains. The actions of histamines is apparently something that one can control to some extent. Therefore, my questions are …

Do any of you big gainers (or frustrated non-gainers) regularly take antihistamines?

Does anybody believe antihistamines have had an effect on gains?

By the way, I can say for sure that antihistamines affect ejaculation control. I actually had a hard time reaching orgasm the last time I took some prescription antihistamines. Don’t remember the name of the drug.

Originally Posted by ModestoMan
By the way, I can say for sure that antihistamines affect ejaculation control. I actually had a hard time reaching orgasm the last time I took some prescription antihistamines. Don’t remember the name of the drug.

Modesto,

I think you are dead on about the impact of antihistamines on ejaculation and orgasm. Starting about page 162 in Dr. Kevin Pezzi’s book about the Science of Sex, there is a long and rather detailed explanation about how various substances (booze, botanicals, drugs, antihistamines) affect vasopressin, the hormone that regulates hydration and electrolyte balance. Antihistamines negatively affect vasopressin which has far-reaching effects on many biological systems and pathways. Pezzi’s discussion includes references to other strong hormonal interactions. So, antihistamines could interfere with PE growth. Pezzi’s book might be a good jumping off place to do further research by following the references he cites.

All the Best,

MrTiPS


Then - BPEL 5.9, EG 5.2 - Now: BPEL 7.2, EG 5.6 Listen woman, "Don't bitch at me for burning the candle at both ends - just get me some more wax!"

This reference discusses the use of antihistamines in preventing fibrosis in scar formation:

http://www.rehabpub.com/features/892001/3.asp

Antihistamines have been shown to be effective not only in controlling pruritus, but also suppressing histamine-induced tissue proliferatives. Topical agents such as doxepin cream would likely be more effective as the concentration in the scar would be greater. In addition, doxepin (Prudoxin) is 800 times more potent than diphenhydramine as an antihistamine.15-20

Wow, guys, this is important stuff!!! Thanks for the heads up. This would explain a lot of my lack of gains in muscle mass and in pe. I’ll have to investigate more natural alternatives. Don’t have any more info to add, except I read a few articles about acetominiphin and Ibuprofin. They can also do a number on mass gains, and therefore, could have a direct impact on pe gains as well. Can’t site the sources right off. I’ll see if I can find them. Take the stuff sparingly. That’s what I have to do.

Again, thanks


BuffMusicIdol "Never, never never give up. NEVER!" -Sir Winston Churchill

BMI,

I don’t know whether antihistamines are a “silver bullet” or not, where PE is concerned.

On the one hand, you want to promote healing and get on with connective tissue remodeling, so that you can strengthen the tissues and grow. On the other hand, sometimes it may be good to defer healing. I’m thinking in particular about hanging and the need to “fatigue” the connective tissue. If you heal quickly, you may have to increase weight quickly to continue making progress.

Increasing the weight creates problems, such as bruising, sore skin, and problems maintaining a good grip between the hanger and the penis.

Inflammation is the first step in healing. Histamines trigger inflammation. By suppressing inflammation (either with antihistamines or NSAIDS), you can possibly slow down the healing response.

Muscle building is different, I believe. With muscle building, I can’t think of any good reason to inhibit inflammation, as long as it’s not excessive. There’s not benefit to weakness, as there may be with PE. With PE, you want to hang less weight; with muscle building you want to lift more.

The conclusion, if it’s not premature to draw one, is that antihistamines almost always tend to be counterproductive with muscle building, but may sometimes be productive with PE.

It’s this last part I’m trying to understand better.

Not sure about gains, but when I took Claritin my dick stopped sneezing.

Originally Posted by Kawaihae
Not sure about gains, but when I took Claritin my dick stopped sneezing.

Good one! Which reminds me of a Dr. Dean Adel show where a caller said that every time he got an erection, his nose got stuffy and plugged up. Dr. Dean went on to explain how the tissues in the nasal passages can be affected by the chemicals that cause an erection. He said the tissues are very similar.

My own experience is that if I use a nasal decongestant spray maintaining a solid erection is more difficult. I don’t know if any of this is helpful to this thread, but I thought I would pass the info along.


Move a little closer, Honey.

I've got a big prick for you.

Originally Posted by ModestoMan
If you heal quickly, you may have to increase weight quickly to continue making progress.

It’s funny I came to a slightly different conclusion. (the opposite)
If you heal quickly it would be better.
The answer would be not necessarily an increase in weight. But an increase in how often you do the exercise.

If you heal up in 10 hours you are now ready to do the exercise again. If it takes 48 hours then it would be better to wait at least 48 hours to do the exercise.

Therefor you could workout that body part 4 times as much if it healed quicker.

And I think the penis heals very fast. Thats why it’s recommended to exercise in the AM and PM.

I’m not claiming to know anything just using logic. You guys are the experts here not me.


The road to hell is paved with good intentions.

Originally Posted by deadeye3200
I’m not claiming to know anything just using logic. You guys are the experts here not me.

Not me! Good points, Deadeye.

So, you’re saying the more healing/recovery cycles, the better. If we were talking about weight training, I’d agree. But with PE, there may be some benefit to not healing completely between workouts. Maintaining some weakness may allow you to use less weight (or less time). Your tissues may not have a chance to get stronger, and thus resist the weight. They merely get longer as they are stretched.

“Strength” is a mixed blessing with PE. Sure, you want your tissues to be strong; but you also want to be able to stretch them.

Maybe the answer is to allow full recovery, but also to provide regular deconditioning periods. But that’s for another thread.

Originally Posted by ModestoMan
By the way, I can say for sure that antihistamines affect ejaculation control. I actually had a hard time reaching orgasm the last time I took some prescription antihistamines. Don’t remember the name of the drug.

I get shrinky dick from antihistamines and have trouble getting a good hard on, I only take them when I have no other choice!!


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Antihistamines have anticholinergic properties, some (diphenhydramine, chlorpheniramine) more than others (Claritin, Allegra). Zyrtec is somewhere in between. The anticholinergic property tends to inhibit secretions, it is possible that ejaculate volume would decrease for some people. The decongestants like pseudoephedrine (Sudafed) cause vasoconstriction, and can interfere with or even prevent erections. A combination antihistamine/decongestant could really put some guys out of action for a few hours, especially older guys.

That sucks I like taking Antihistamines. They give you a good buzz if you take two or three. Accually it’s the diphenhydramine that gives you a buzz. Diphenhydramine is in OTC sleeping pills, double the mg’s thats in Antihistamine.


The road to hell is paved with good intentions.

Diphenhydramine gives you a buzz? Puts me right to sleep, like in 30 minutes.

Top
1234
Similar Threads 
ThreadStarterForumRepliesLast Post
Do orgasms hinder PE gains?wowmakerPenis Enlargement2801-29-2015 12:26 AM
Flaccid gains versus erect gainsPriaposPenis Enlargement506-27-2008 04:20 AM
I had the surgey years ago, how will this affect my gains?orionPenis Enlargement1506-11-2005 01:38 AM
PE schedule affect gains?LonerJPenis Enlargement604-16-2003 11:28 PM

All times are GMT. The time now is 02:12 PM.